Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How can Kidney failing, drop in pulse, bloating in abdomen and lethargy be treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I took an od Feb 2005, now it seems my kidneys are failing, pulse 80, I have bloating in my abdomen and lethargy, I realize I am coming to the end, do you know when I can expect my doctor to give me those medicines like tablets of heroin or morphine. He is arranging for me to see a psychiatrist but didnt want to talk to me when went to see him a week ago.

I wanted to ask him for tablets but he was new to me, also, young. Plus ,I havent talked to my family recently, although I spent the weekend with them , although they know everything anyway, they are waiting for me to die so they can get on with their lives, will you discuss this with me please.

I am 61 years old and I am trained general nurse and I worked for 12 years as a nurse, although this is years ago now. I feel reasonably ok, I dont really feel much like going out or eating.
Posted Mon, 23 Apr 2012 in Schizophrenia
Answered by Dr. Ashish Mittal 1 hour later

Thanks for your query.

Important points of your query:
•     Old age ~ 61 year.
•     Presence of psychiatric problem for many years
•     Diagnosed for having paranoid schizophrenia in 2006 and treated with amisulpride 400mg per day
•     Chief complaint: fear of kidney failure, negative feeling towards self and family members
•     Social dysfunction because of symptoms.

I suggest you the following measures. They will be helpful to you-
•     Discuss about psychiatric symptoms with your treating physician so that an immediate or early psychiatric referral can be arranged.
•     You probably may need to be on long term medications especially when the symptoms have been chronic and long standing.
•     Treatment of schizophrenia is currently most important health need in your case; as presence of illness may alter your ability to perceive your current health status.
•     Some of your current symptoms may be because of stoppage of amisulpride in year 2010. Restarting the medication can be considered.

Hope this will help you. I will be available for follow ups if any.

Wishing you Good Health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor